# SDR SWAA074927

- Difficulty date: October 3, 2007
- Submitted: October 5, 2007
- Operation: Air carrier
- Aircraft: N515SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25154
- Aircraft time: 51,382 hours, 51,321 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 101618333
- Part serial: 0901
- Condition: Faulty
- Location: Window Heat
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT DECK L1 WINDOW ARCING.  REMOVED AND REPLACED WINDOW HEAT CONTROLLER PER MM.
